Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence of a shock-capturing streamline diffusion finite element method for a scalar conservation law in two space dimensions


Author: Anders Szepessy
Journal: Math. Comp. 53 (1989), 527-545
MSC: Primary 65M60
MathSciNet review: 979941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a convergence result for a shock-capturing streamline diffusion finite element method applied to a time-dependent scalar nonlinear hyperbolic conservation law in two space dimensions. The proof is based on a uniqueness result for measure-valued solutions by DiPerna. We also prove an almost optimal error estimate for a linearized conservation law having a smooth exact solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M60

Retrieve articles in all journals with MSC: 65M60


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0979941-6
PII: S 0025-5718(1989)0979941-6
Article copyright: © Copyright 1989 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia